# SDR ABXA9800169

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 56139017
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE INBOARD END, UPPER CORNER OF THE AFT LEADING EDGE ATTACH ANGLE IS CRACKED.  REPAIRED ANGLE IAW DWG 5613901 AND DC8 SRM 51-1-8.
